# SDR SWAA2017101117036

- Difficulty date: September 23, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 65,675 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 140A9101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT E&E BAY BILGE AREA L ANGLE BRACKET CORRODED AT BS 351, LBL 8.  R&R SPLICE IAW SRM AND DWG.
